# SDR CA150310007

- Difficulty date: March 5, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 62,906 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7697 · Engine Control System Wiring
- Part: Diode
- Part number: M81714241D002
- Condition: Mismanufactured
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRYING OUT POST INSTALLATION WIRING CHECKS, FOUND SUPPLIED DIODE SPLICES SHORTED.  FURTHER INVESTIGATION FOUND DIODES MANUFACTURED WITH SHORTING PINS INSTALLED.
